# SDR DALA2022080905442

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,609 hours, 33,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 EXTERIOR EMERGENCY LIGHTING SYSTEM /BATTERY POWERED/ . R2 EXTERIOR EMER LIGHT WILL NOT TURN OFF. CORRECTIVE ACTION: PERFORMED OPS CHK PER AMM 33-51. 2R EXT LIGHT OPS TEST NORMAL. (2353366)
